MathSciNet Relay Station
MathSciNet bibliographic data
MR870310 14C25 (14G25)
Gros, Michel $0$-cycles de degré $0$ sur les surfaces fibrées en coniques. (French) [$0$-cycles of degree $0$ on conic bundle surfaces] J. Reine Angew. Math. 373 (1987), 166–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement